# SDR SWAA2021110424678

- Difficulty date: September 29, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] REQUEST NDI TO VERIFY RH RIB AT STAB STA 129.50;3RD VERTICAL STIFFENER CRACKED.;[11] FABRICATED REPAIR PARTS -1 T SECTION FROM 7075-T76511 0.063 INCH LOT#1463116-1;-2 ANGLE BAC1490 7075T6 0.063 INCH LOT#1464923-1;-3 FILLER 7075T6 0.050 INCH LOT# 5087747-1;-4 SHIM 7075T6 0.016 INCH LOT# 1439717-1 PER SRM 55-10-09-2R-5.; [12] REQUEST Q.C DO A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA PER SRM 55-10-09-2R-5.STEP 4F.; [13] VERIFIED CORRECITIVE ACTION 11 AND 12.; [14] APPLIED A CHEMICAL CONVERSION COATING TO THE REPAIR PARTS AND THE BARE SURFACES AND EDGES OF THE RIB. APPLIED ONE LAYER OF BMS 10-11; TYPE I PRIMER TO THE REPAIR PARTS AND THE BARE SURFACES AND EDGES OF THE RIB. PER SRM 55-10-09-2R-5. O.K TO INSTALL REPAIR PARTS.; [15] INSTALLED THE REPAIR PARTS WITH FASTENERS PER SRM 55-10-09-2R-5.; [16] VERIFIED CORRECTIVE ACTION 14.; [17] VERIFIED CORRECTIVE ACTION 15.
